Alert archive / Indiana / Freeze Warnings in 2008
Freeze Warning 1, NWS Indianapolis, IN
NWS Indianapolis, IN issued this freeze warning at Apr 13, 2008, 3:30 PM EDT for 39 counties in Indiana. It took effect at Apr 14, 2008, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2008, 3:30 PM EDT (19:30 UTC)
- In effect from
- Apr 14, 2008, 12:00 AM EDT
- Expired
- Apr 14, 2008, 9:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KIND 131930 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 330 PM EDT SUN APR 13 2008 ...FREEZING TEMPERATURES LIKELY TONIGHT AND POSSIBLE AGAIN MONDAY NIGHT... INZ021-028>031-035>049-051>057-060>065-067>072-140330- /O.UPG.KIND.FZ.A.0001.080414T0000Z-080414T1200Z/ /O.NEW.KIND.FZ.W.0001.080414T0400Z-080414T1400Z/ /O.NEW.KIND.FZ.A.0002.080415T0400Z-080415T1200Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 330 PM EDT SUN APR 13 2008 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT MONDAY... ...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT MONDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED FOR LATE MONDAY NIGHT THROUGH TUESDAY MORNING. NORTHERLY WINDS ARE EXPECTED TO BRING COLD AIR SPILLING DOWN INTO CENTRAL INDIANA TONIGHT. THIS IS EXPECTED TO DROP TEMPERATURES BELOW FREEZING AFTER MIDNIGHT INTO THE MORNING HOURS. MONDAY NIGHT HIGH PRESSURE IS EXPECTED TO BE OVER CENTRAL INDIANA AND CREATE CLEAR SKIES...ALLOWING TEMPERATURES TO ONCE AGAIN FALL BELOW FREEZING DURING THE OVERNIGHT HOURS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
3 follow-up statements
000 WWUS73 KIND 140158 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 958 PM EDT SUN APR 13 2008 ...FREEZING TEMPERATURES LIKELY TONIGHT AND POSSIBLE AGAIN MONDAY NIGHT... INZ021-028>031-035>049-051>057-060>065-067>072-141000- /O.CON.KIND.FZ.W.0001.080414T0400Z-080414T1400Z/ /O.CON.KIND.FZ.A.0002.080415T0400Z-080415T1200Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 958 PM EDT SUN APR 13 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. CLOUDS WILL CONTINUE TO STEADILY CLEAR OUT OVER CENTRAL INDIANA TONIGHT AS COLD AND DRY AIR SETTLES INTO THE MIDWEST. TEMPERATURES WILL SLOWLY DROP THROUGH MIDNIGHT...AND THEN ONCE SKIES CLEAR OUT AFTER MIDNIGHT THEY WILL DROP MORE RAPIDLY TO NEAR OR BELOW FREEZING FOR SEVERAL HOURS BEFORE DAYBREAK MONDAY. ON MONDAY NIGHT HIGH PRESSURE IS EXPECTED TO BE OVER CENTRAL INDIANA AND CREATE CLEAR SKIES...ALLOWING TEMPERATURES TO ONCE AGAIN FALL BELOW FREEZING DURING THE OVERNIGHT HOURS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ JOHNSON
000 WWUS73 KIND 140817 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 417 AM EDT MON APR 14 2008 ...FREEZING TEMPERATURES OVER THE NORTHERN SECTIONS OF CENTRAL INDIANA THIS MORNING AND OVER ALL AREAS LATE TONIGHT... INZ045>048-051>057-060>065-067>072-141630- /O.CAN.KIND.FZ.W.0001.000000T0000Z-080414T1400Z/ /O.CON.KIND.FZ.A.0002.080415T0400Z-080415T1200Z/ PUTNAM-HENDRICKS-MARION-HANCOCK-VIGO-CLAY-OWEN-MORGAN-JOHNSON- SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX- DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 417 AM EDT MON APR 14 2008 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE FREEZE WARNING FOR THIS MORNING AS TEMPERATURES WILL BE SLIGHTLY ABOVE FREEZING. HOWEVER A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. SKIES WILL BE CLEAR TONIGHT AND WINDS WILL BECOME LIGHT. THIS COMBINATION SHOULD HELP TEMPERATURES DROP TO NEAR OR SLIGHTLY BELOW FREEZING. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ INZ021-028>031-035>044-049-141630- /O.EXT.KIND.FZ.W.0001.000000T0000Z-080414T1300Z/ /O.CON.KIND.FZ.A.0002.080415T0400Z-080415T1200Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- HENRY- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE 417 AM EDT MON APR 14 2008 ...FREEZE WARNING NOW IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... TEMPERATURES ARE EXPECTED TO DROP TO NEAR OR SLIGHTLY BELOW FREEZING AND AGAIN LATE TONIGHT AND EARLY TUESDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ JEH
000 WWUS73 KIND 141046 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 646 AM EDT MON APR 14 2008 ...FREEZING TEMPERATURES OVER THE NORTHERN SECTIONS OF CENTRAL INDIANA THIS MORNING AND OVER ALL AREAS LATE TONIGHT... INZ021-028>031-035>044-049-141900- /O.CON.KIND.FZ.W.0001.000000T0000Z-080414T1300Z/ /O.CON.KIND.FZ.A.0002.080415T0400Z-080415T1200Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- HENRY- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE 646 AM EDT MON APR 14 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ INZ045>048-051>057-060>065-067>072-141900- /O.CON.KIND.FZ.A.0002.080415T0400Z-080415T1200Z/ PUTNAM-HENDRICKS-MARION-HANCOCK-VIGO-CLAY-OWEN-MORGAN-JOHNSON- SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX- DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 646 AM EDT MON APR 14 2008 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. HOWEVER A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. SKIES WILL BE CLEAR TONIGHT AND WINDS WILL BECOME LIGHT. THIS COMBINATION SHOULD HELP TEMPERATURES DROP TO NEAR OR SLIGHTLY BELOW FREEZING. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ JEH
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 13, 3:20 PM EDT, 10 minutes earlier.
Area forecast discussion, Apr 13, 3:20 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 320 PM EDT SUN APR 13 2008 .DISCUSSION... SAT LOOP SHOWS OVC SKIES WITH UPR TROF STILL OVR THE FA. THIS WAS CAUSING SCT LIGHT SHOWERS ACRS CENTRAL INDIANA AS SHOWN ON RADAR. TEMPS WERE IN THE LOW 40S WITH DEWPTS IN THE MID 30S AND WINDS OUT OF THE N AROUND 10KTS. MODELS IN GOOD AGREEMENT IN SHORT TERM SO WL USE A BLEND. FOR TEMPS A MAV/MET BLEND WAS USED. TONIGHT...CLOUDS WL BE SLOW TO MOVE OUT OF THE AREA AS UPR LOW CONTS TO SLOWLY DRIFT EAST. INCLUDED CHC POPS EARLY IN THE SE AS SCT SHRA MAY BE ONGOING AND COULD SEE A LITTLE SNOW MIX IN. WITH CAA SHUD SEE TEMPS FALL TO BLO FREEZING ACRS THE AREA SO WL ISSUE A FREEZE WARNING. MONDAY...UPR RDG STARTS TO BLD INTO THE AREA FROM THE W AND LEFTOVER CLDS SHUD MV OUT FROM W TO E. WL SEE A LITTLE WAA BUT H8 TEMPS DON/T INCREASE A LOT AND THUS HAVE HIGHS IN THE UPR 40S TO LOW 50S. MON NT...WHILE H8 TEMPS ARE INCREASING TO AROUND -2C OR SO...SFC HIGH WL BE ARRIVING AND CLR SKIES EXPECTED WITH LITTLE WIND SO RADIATIONAL COOLING CONDS WL BE IDEAL. LOWS SIMILAR TO THOSE TONIGHT ARE EXPECTED SO WL ISSUE A FREEZE WATCH FOR THIS TIME PD. TUE...WAA REALLY KICKS IN ON STRONG SWLY WINDS AND WITH CLR SKIES FROM HI PRES SHUD SEE TEMPS RISE INTO THE UPR 50S TO LOW 60S. TUE NT...AGAIN NO CLD CVR EXPECTED UNDER THE HIGH BUT WITH WAA TEMPS SHUD STAY IN THE MID TO UPR 30S. EXTENDED...WHILE OP MODELS SHOW DECENT AGREEMENT...THEY DIFFER FROM ENSEMBLES AND TELECONNECTION PATRNS ACCORDING TO HPC. GIVEN THESE DISCREPANCIES WL STICK WITH HPC GUIDANCE AND THEIR PLAN TO FAVOR THE ENSEMBLES AND SMOOTH SIGNIFICANT DIFFERENCES FROM PREV FCST. AS FAR AS OVRALL PATRN IS CONCERNED WL SEE A RDG BLD IN TO THE AREA FOR MID WEEK AND TEMPS WL WARM INTO THE LOW 70S FOR WED. ANOTHER UPR TROF WL BRING RAIN CHCS IN FOR THE WEEKEND BUT THE STRENGTH OF THIS NEXT SYSTEM IS STILL VERY MUCH UP IN THE AIR. && .AVIATION...DISCUSSION FOR 18Z TAFS. WEAK SFC TROF ASSOCIATED WITH THE BROAD UPPER LOW WAS STILL LINGERING ACRS CENTRAL INDIANA EARLY THIS AFTERNOON...PROVIDING MVFR CIGS ALONG WITH SOME ISOLATED IFR CIGS. RADAR SHOWS PCPN MAINLY AHEAD OF THE TROF...ACRS SRN INDIANA AND IT WAS EXITING THE TAF SITES QUICKLY. TIME SECTIONS SHOW LINGERING LWR LVL MOISTURE ACRS THE AREA UNTIL LATE TONIGHT. THIS SEEMS REASONABLE GIVEN THE WEAK CYCLONIC FLOW ACRS THE AREA. WL KEEP THE MVFR CIGS IN PLACE. A BRIEF PD OF VFR CIGS COULD OCCUR DUE TO DAYTIME HEATING/MIXING...BUT FOR NOW EXPECT CIGS TO FALL BACK TO MVFR LEVELS WITH COOLING AFT SUNSET. ANTICYCLONIC FLOW BUILD ACRS THE AREA AFT 06Z AND THIS IS WHEN WE WL START THE CLEARING TREND. VFR AFT 09Z TO 11Z AT THE TAF SITES. && .IND WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FOR CENTRAL INDIANA FOR OVERNIGHT TONIGHT. FREEZE WATCH FOR CENTRAL INDIANA FOR OVERNIGHT MON NT. && AVIATION...JP PUBLIC...CP
Hazardous weather outlook, Apr 13, 4:52 AM EDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 452 AM EDT SUN APR 13 2008 INZ021-030-031-036>042-045>049-053>057-141000- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH- 452 AM EDT SUN APR 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. FREEZE WATCH IS IN EFFECT FOR TONIGHT AS TEMPERATURES DROP TO NEAR OR BELOW FREEZING. THESE TEMPERATURES COULD DAMAGE OR KILL TENDER VEGETATION OR OUTDOOR PLANTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. FREEZING TEMPERATURES ARE POSSIBLE AGAIN MONDAY NIGHT. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-052-060>065-067>072-141000- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY-SULLIVAN- GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON-JENNINGS- 452 AM EDT SUN APR 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. A FREEZE WATCH IS IN EFFECT FOR TONIGHT AS TEMPERATURES DROP TO NEAR OR BELOW FREEZING. THESE TEMPERATURES COULD DAMAGE OR KILL TENDER VEGETATION OR OUTDOOR PLANTS. RIVER FLOODING WILL OCCUR ALONG PORTIONS OF THE WABASH...LOWER WHITE AND THE EAST FORK OF THE WHITE RIVER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. FREEZING TEMPERATURES ARE POSSIBLE AGAIN MONDAY NIGHT. RIVER FLOODING WILL OCCUR ALONG PORTIONS OF THE WABASH...LOWER WHITE AND EAST FORK OF THE WHITE RIVER THROUGH MIDWEEK. SEE LATEST FLOOD STATEMENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JH
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:30 PM EDT | Freeze Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 23 hr |
Nearby
Freeze Warnings in Indiana, 2008Every freeze warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.